≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Thuja Occidentalis: $6.59Warts And Tired Feet: $10.79

 

 

Remedy Finder:

Warts

 

 

Similar posts:

Dog, Thuja, & Non-Papilloma Warts 4Dosage of Thuja for dog with warts 2Face Warts - Dulcama, Causticum, or Thuja? 25 year old female 21Dosage thuja capsule 1000 mg : how long and how often per day by genital warts 4Facial moles/warts and Thuja gel 2many warts still present after trying thuja 30c for two weeks 21Warts Thuja C30 1what is the dosage of thuja 30CH for warts? 3genital warts - thuja didn't work 13genital warts and thuja ointment 8

 

The ABC Homeopathy Forum

thuja for warts?

Hello - I think I am experiencing a wart outbreak. I have 3 on thumb in my left hand and a small one on the palm of my left hand. I have several cluster warts on my right foot under big toe and 3 on my left foot and 1 on my left big toe. I went to the healthfood store and spoke to the woman that works in the remedies section and she recommended thuja 30c. I started taking it this morning and again this afternoon and now I am having bad pains in my lower back and abdomen. should I stop? does this mean that it is working? I also bought a skin detox tea that contains green tea, rose petal, honeybush leaf, hibiscus flower, red clover leaf and flower, cardamom seed, oregon grape root, burdock root, dandelion root, yellow dock root and stevia leaf. I would like to go to a homeopath, but I don't know any where I live so I am turning to this forum for help. please advise. I should also mention that recently my ears have been very itchy. I feel like things are crawling on me. I am feeling anxiety about this spreading even more or worse spreading to my husband or children. i am afraid they will never go away. I am very worried to pass on to others and am embarrassed by the apearance of all these warts.
 
  Zylbs11 on 2013-04-25
This is just a forum. Assume posts are not from medical professionals.
Don't take any more Thuja. When a remedy has some
action, you stop taking it and let it work. Wait for
7 days or so and then post back on here if they
are not going away.
 
simone717 7 years ago
Dear ZYLBS!


'Antimonium crud' is only the medicine for warts.
Regards.
 
mtfarhan 7 years ago
Hi Mtfarhan.

In your profile you say you don't know much about
homeopathy- you are a beginner. The info you put
about antimonium is wrong.

Warts are usually from a virus that the immune system
is not strong enough to take care of. People have
been cured of warts taking many different remedies
that are based on the totality of their system.

Google homeopathy cured cases of warts .
[message edited by simone717 on Sat, 27 Apr 2013 02:33:17 BST]
 
simone717 7 years ago
So what should I do at this point? Is there anything I can do to boost my immune system? How can I get at the real cause of why this is happening? Thanks
 
Zylbs11 7 years ago
The right homeopathic remedy will boost your life force
and take care of the warts. Thuja is a common remedy
for warts, since you already took it, you need to wait
to see what effects it has on you.

Depending on effects, better, worse, nothing happens,
more of the remedy is given, or another potency of the
same remedy, or a new remedy.

You had stomach pains after taking two doses. So if those
were new pains you never had , then either Thuja is wrong,
or you had too much of it, which will wear off and then
have some action on the warts. Have to wait and see.

Meantime, you can always help your immune system, by
eating well, sleeping well, taking a multivitamin, and
drinking enough water and getting 45 minutes of
moving around ( exercise) a day.
 
simone717 7 years ago
Thank you! how long do I wait?
 
Zylbs11 7 years ago
I just realized that I have had a change in my condition. I did not put 2 & 2 together until after I read your post. The large wart on my left foot has changed from hard and yellowish to soft and white with some brown. It is so painful that I can't even put pressure on my foot when I walk and now I also have knee pain because of that. The other warts are also no longer hard, they are all spongy and have changed to white. I was also using compound w on them so not sure if it is the thuja or everything else that I'm doing. I stopped putting cw on because of the pain and instead used a mix of propolis, apple cider vinegar and tea tree oil and turmeric. I have also started taking vitamins since Tuesday and increased my fluidi intake, but I have not been able to sleep. Either staying up late or waking at 3 am and not falling back asleep. Please advise and thank you for your help.
 
Zylbs11 7 years ago
Hi- I think this is from compound W. I have heard
other people say the same thing.

See www.wartrol.com which some are using instead-
I am not saying to use that, but it has good wart
explanations on it. The joke is that people who say
it works, also say - 'they use it ALL the time' which
means the virus is not cleared.

Boiron has a Thuja ointment for warts- google that-
and see if the health store has a Thuja cream for the
warts.

** on the remedy** you don't know what the remedy is
doing or not doing, and you cannot tell what it is
doing with using compound W. You have to wait on
that remedy- sometimes up to 2 weeks- it obviously
had an effect on you and these things do not change
things instantly.
 
simone717 7 years ago
Hi - I stopped taking thuja because of the stomach pain that came about and since then I have felt my stomach to be bloated, I constantly have to urinate and I have discomfort almost feeling like something is moving around in my stomach or something is pushing against my stomach. ??? 5 warts have gone away, well, I was able to pull them off, but the large ones still remain and the one on my finger seems to be getting bigger.
 
Zylbs11 7 years ago
I forgot, I have also been experiencing head aches (which I never get) and lower back pain
 
Zylbs11 7 years ago
Hi- I think you need to antidote Thuja. You are having the
symptoms you never had before, and they are Thuja symptoms.

You can read about Thuja on this site - at the front forum
page at the top is an alphabet- Click on T and see all the
symptoms Thuja is given for. Bad stomach pains, feeling
like something is moving around in the stomach, etc.

If 5 warts left, I will bet it was from compound W and that
you were able to pull them off due to that.

You need to order Camphor- and start over.

Are you in the USA or?? bc I can tell you where to order
depending where you are.
 
simone717 7 years ago
Order camphor? And start over with thuja?
 
Zylbs11 7 years ago
Start over with a new remedy for your warts and other
symptoms.

You have to be looked at in totality.

You can order Camphor 6c off this site Remedies shop
if you are in the USA or Helios Homeopathic uk or
wherever you are.

You can take 3 pills of 6c under the tongue and then
wait for a couple hours to see what the action is.
If you feel things lifting off you, then stop, take
another 3 pills if things come back. You might
need a few doses-but you decide that based on
what is happening.

You can also get some Vicks or Ben Gay or anything
with Camphor in it and rub it all over your skin -
that will also help antidote the Thuja.

Also google homeopathic cured cases of warts. You
may find a good homeopath who has done one of
those cases who will take your case online and find
the right remedy for you.
 
simone717 7 years ago
Thank you! What do you mean by lift off? Sorry I am very new to homeopathy.
 
Zylbs11 7 years ago
Lift off has nothing to do with homeopathy- it has to
do with American 'english'.

Another way to say it- see what happens after the first
dose- see if you notice the stomach pain, headache,
backache, etc getting less. That means it is working,
so then you stop.

You wait till you feel some of the bad symptoms
returning. If they return, take another dose. Then
stop again and let it work.

Your body lets you know when you need another dose.
 
simone717 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.